Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Side effects of overdose of adderall - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Drug Abuse
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions

User :   hello
Doctor :   hi
Doctor :   how can i help you
User :   9 days ago i swallowed (1) 30mg adderall pill
User :   and then sniffed (2) 30mg pills
User :   in my nose
User :   i experienced
User :   overdose symptoms
User :   and i still do not feel normal
User :   is there an amount of time it will take before i get back to normal?
Doctor :   your symptoms are
User :   heart races sometimes
User :   my head feels cloudy always
User :   hard to make decisions
User :   i've been very tired
User :   some anxiety type symptoms also
Doctor :   your age
User :   21
User :   130lbs
Doctor :   it is always like that what was your complaints to take it
User :   will these symptoms go away?
User :   is it possible that i did permanent damage?
User :   i had no reason for taking them
Doctor :   it will go away
User :   ok
Doctor :   it shouldnt be taken just like that
User :   is there anything i should be doing?
User :   i have been drinking lots of water
Doctor :   because now you have experienced what it does

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor